Main Subjects = Enumerative combinatorics
Some Properties and Identities of Hyperbolic Generalized k-Horadam Quaternions and Octonions

Articles in Press, Accepted Manuscript, Available Online from 21 July 2023

10.22049/cco.2023.28272.1495

Kalika Prasad; Munesh Kumari; Can Kızılateş


A modified public key cryptography based on generalized Lucas matrices

Articles in Press, Accepted Manuscript, Available Online from 19 January 2024

10.22049/cco.2024.28022.1419

Kalika Prasad; Munesh Kumari; Hrishikesh Mahato


2-semi equivelar maps on the torus and the Klein bottle with few vertices

Articles in Press, Accepted Manuscript, Available Online from 17 February 2024

10.22049/cco.2024.29269.1919

Anand Kumar Tiwari; Yogendra Singh; Amit Tripathi


On the anti-forcing number of graph powers

Volume 9, Issue 3, September 2024, Pages 497-507

10.22049/cco.2023.27874.1378

Neda Soltani; Saeid Alikhani


Some new families of generalized $k$-Leonardo and Gaussian Leonardo Numbers

Volume 9, Issue 3, September 2024, Pages 539-553

10.22049/cco.2023.28236.1485

Kalika Prasad; Ritanjali Mohanty; Munesh Kumari; Hrishikesh Mahato


On several new closed-form evaluations for the generalized hypergeometric functions

Volume 8, Issue 4, December 2023, Pages 737-749

10.22049/cco.2022.27794.1355

B. R. Srivatsa Kumar; Dongkyu Lim; Arjun K. Rathie


Enumeration of k-noncrossing trees and forests

Volume 7, Issue 2, December 2022, Pages 301-311

10.22049/cco.2022.26903.1162

Isaac Owino Okoth


Stirling number of the fourth kind and lucky partitions of a finite set

Volume 6, Issue 2, December 2021, Pages 211-219

10.22049/cco.2020.26895.1158

Johan Kok; Joseph Varghese Kureethara